# SDR 95ZZZX1635

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0330
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17520
- Condition: Failed
- Location: Lt Mlg Scissors
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT GEAR SCISSOR BOLT CAME OUT ON LANDING.  THE LEFT WHEEL TURNED SIDEWAYS.  REPLACED WHEEL, BOLT, NUT.  INSPECTED STRUT AND WHEELWELLS AND ACTUATORS.  SUBMITTER STATED A PERIODIC CHANGE OF SCISSOR BOLTS WILL BE IMPLEMENTED.  BOLT PN AN175-20.  NUT PN AN310-5.
